Publications of the Faculty of Mathematics


Showing entries 1101 - 1150 out of 5085

2021


Friedrich, Manuel ; Kružík, Martin ; Stefanelli, Ulisse. / EQUILIBRIUM of IMMERSED HYPERELASTIC SOLIDS. In: Discrete and Continuous Dynamical Systems - Series S. 2021 ; Vol. 14, No. 1. pp. 4141-4157.

Eckhardt, Jonathan ; Kostenko, Aleksey. / On the Absolutely Continuous Spectrum of Generalized Indefinite Strings. In: Annales Henri Poincare. 2021 ; Vol. 22, No. 11. pp. 3529-3564.

Glogić, Irfan ; Schörkhuber, Birgit. / Co-dimension one stable blowup for the supercritical cubic wave equation. In: Advances in Mathematics. 2021 ; Vol. 390.

An, Jinpeng ; Guan, Lifan ; Marnat, Antoine et al. / Divergent trajectories on products of homogeneous spaces. In: Advances in Mathematics. 2021 ; Vol. 390.

Hauser, Herwig. / How regular are regular singularities?. Transcendence in Algebra, Combinatorics, Geometry and Number Theory - TRANS19 – Transient Transcendence in Transylvania, Revised and Extended Contributions: TRANS 19 - Transient Transcendence in Transylvania, Brasov, Romania, May 13-17 2019, Revised and Extended Contributions. editor / Alin Bostan ; Kilian Raschel. Vol. 373 1. ed. Cham : Springer, 2021. pp. 261-273 (Springer Proceedings in Mathematics & Statistics, Vol. 373).

Veselka, Leopold ; Krainz, Lisa ; Mindrinos, Leonidas et al. / A Quantitative Model for Optical Coherence Tomography. In: Sensors. 2021 ; Vol. 21, No. 20.

Fernandes, Gabriel ; Moreno Wandurraga, Miguel Fernando ; Rinot, Assaf. / Fake reflection. In: Israel Journal of Mathematics. 2021 ; Vol. 245, No. 1. pp. 295-345.

Constantin, Adrian ; Strauss, Walter ; Varvaruca, Eugen. / Large-amplitude steady downstream water waves. In: Communications in Mathematical Physics. 2021 ; Vol. 387, No. 1. pp. 237-266.

Marino, Michele ; Auricchio, Ferdinando ; Reali, Alessandro et al. / Mixed variational formulations for structural topology optimization based on the phase-field approach. In: Structural and Multidisciplinary Optimization. 2021 ; Vol. 64, No. 4. pp. 2627-2652.

Fraser, Jonathan M. ; Troscheit, Sascha. / The Assouad spectrum of random self-affine carpets. In: Ergodic Theory and Dynamical Systems. 2021 ; Vol. 41, No. 10. pp. 2927-2945.

Sharif, Omar ; Brunner, Julia Stefanie ; Korosec, Ana et al. / Beneficial Metabolic Effects of TREM2 in Obesity Are Uncoupled From Its Expression on Macrophages. In: Diabetes. 2021 ; Vol. 70, No. 9. pp. 2042-2057.

Fichtenberger, Hendrik ; Henzinger, Monika ; Ost, Lara. / Differentially Private Algorithms for Graphs Under Continual Observation. 29th Annual European Symposium on Algorithms, ESA 2021. editor / Petra Mutzel ; Rasmus Pagh ; Grzegorz Herman. 2021.

Losert, Viktor. / On the structure of groups with polynomial growth IV. In: Journal of Algebra. 2021 ; Vol. 581. pp. 92-121.

Bétermin, Laurent. / Effect of periodic arrays of defects on lattice energy minimizers. In: Annales Henri Poincare. 2021 ; Vol. 22, No. 9. pp. 2995-3023.

Aldroubi, Akram ; Gröchenig, Karlheinz ; Huang, Longxiu et al. / Sampling the Flow of a Bandlimited Function. In: Journal of Geometric Analysis. 2021 ; Vol. 31, No. 9. pp. 9241-9275.

Mukhammadiev, Akbarali ; Tiwari, Diksha ; Apaaboah, George et al. / Supremum, Infimum and hyperlimits in the non-Archimedean ring of Colombeau generalized numbers. In: Monatshefte für Mathematik. 2021 ; Vol. 196, No. 1. pp. 163–190.

Molchanova, Anastasia ; Scarpa, Luca ; Menovshchikov, Aleksandr. / An extended variational theory for nonlinear evolution equations via modular spaces. In: SIAM Journal on Mathematical Analysis. 2021 ; Vol. 53, No. 4. pp. 4865-4907.

Humenberger, Johann. / Erkundungen und Abschätzungen bei Google-Maps-Bildern. Neue Materialien für einen realitätsbezogenen Mathematikunterricht. Vol. 7 Berlin : SPRINGER SPEKTRUM/SPRINGER FACHMEDIEN, 2021. pp. 69-79

Humenberger, Johann (Editor) ; Schuppar, Berthold (Editor). / Neue Materialien für einen realitätsbezogenen Mathematikunterricht : 7. 1 ed. Berlin : SPRINGER SPEKTRUM/SPRINGER FACHMEDIEN, 2021. 162 p.

Müller, Sandra ; Sargsyan, Grigor. / HOD in inner models with Woodin cardinals. In: Journal of Symbolic Logic. 2021 ; Vol. 86, No. 3. pp. 871-896.


Winter, Raphael Elias ; Arroyo Rabasa, Adolfo. / Debye screening for the stationary Vlasov-Poisson equation in interaction with a point charge. In: Communications in Partial Differential Equations. 2021 ; Vol. 46, No. 8. pp. 1569-1584.

Götz, Stefan. / Die uvw-Sprache in der Analytischen Geometrie. Theoretische und empirische Analysen zum geometrischen Denken. editor / Éva Vásárhelyi ; Johann Sjuts. Münster : WTM-Verlag für wissenschaftliche Texte und Medien, 2021. pp. 105-118 (Mathematiklehren und -lernen in Ungarn, Vol. 3).

Ben-Neria, Omer ; Müller, Sandra. / Infinite decreasing chains in the Mitchell order. In: Archive for Mathematical Logic. 2021 ; Vol. 60, No. 6. pp. 771–781.

Eichmair, Michael ; Galloway, Gregory J. ; Mendes, Abraão. / Initial data rigidity results. In: Communications in Mathematical Physics. 2021 ; Vol. 386, No. 1. pp. 253–268.


Showing entries 1101 - 1150 out of 5085